# SDR REXA2013082901132

- Difficulty date: August 27, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 24,966 hours, 21,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FUSELAGE ACCESS PANEL 131AL, HOLE LOCATION NR 31, PREVIOUS FREEZE PLUG IS LOOSE.  REPAIRED IAW REO 601R-53-11-162.
